# SDR DALA2022101706710

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 66,955 hours, 8,483 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 ROWS 41-44J EEPLS LIGHTS INOP. CORRECTIVE ACTION: FOUND CONNECTOR LOOSE AT 41H, RESEATED CONNECTOR AND OPS CHECKED PER A330 AMM 33-51. (8712761)
